# SDR P5CA9801479

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER FOUR PYLON OUTBOARD SKIRT FOUND CHAFED ON INSIDE SURFACE.  REPAIRED PER SRM 54-30-03 FIGURE 35 AND 36.
